# SDR AALA201809109013

- Difficulty date: September 9, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 56,142 hours, 21,003 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Detached
- Location: R4 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 DOOR SLIDE COVER DETACHED.  INSTALLED SLIDE COVER IAW AMM 25-62-50.
